# SDR USAA2012111600006

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 10,933 hours, 9,224 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: 142071171
- Part serial: 289
- Condition: Faulty
- Location: Brake System
- Part time: 10,106 hours, 8,557 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT ABOUT 90 KNOTS EICAS MESSAGE FOR ABOUT 2 SECONDS RT/LT BRAKE FAIL - NO BRAKES AND THEN EICAS MESSAGE WENT AWAY AND NORMAL BRAKES.  REMOVED AND REPLACED MAIN AUTO BRAKE MODULE.
